MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER

TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN913391
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: during a vats procedure with a 14-year-old, 151cm, 38kg, male patient the suction catheter was being used continuously.Case started with appropriate positioning of ez blocker under vision and isolation of right lung with 6 cc air - followed by deflating the lung.Peri procedure, right lung started ventilating partially and hence 2 cc air was added in the cuff.After an hour, the lung started getting ventilation again and got inflated slowly.The anesthetist verified the cuff position and its inflation by fob.Although ezb appeared fine but lung isolation was not possible.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16694462
Report Number3006425876-2023-00354
Device Sequence Number7455047
Product Code CBI
UDI-Device Identifier10801902142372
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN913391
Device Catalogue NumberMG-02770-002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient Age14 YR
Patient SexMale
Patient Weight38 KG